# SDR UPS01434715

- Difficulty date: January 9, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 84,872 hours, 21,406 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: BAC15062032
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CABIN MAIN DECK  CORROSION ON UPPER CHORD OF CANTED  PRESS BULKHEAD AT BS 260 RBL 35-48.  UPPER CHORD REPAIRED IAW QUERY NOTE 17/01 AND SRM 53-10-04.
